MathSciNet Relay Station
MathSciNet bibliographic data
MR1389517 (97k:43005) 43A20
Forrest, Brian Weak amenability and the second dual of the Fourier algebra. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2373–2378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement